BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 2

Volume: 4, Issue: 2 (2 Articles)

Research Article
Title: Two finite iterative algorithms for finding the reflexive and Hermitian reflexive solutions of coupled complex of conjugate and transpose matrix equations
Authors: Ahmed M. E. Bayoumi
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 2, (JUN 2019), pp:049-066
DOI: x
Viewed: (464) times
Abstract | Full Text| PDF

Research Article
Title: Investigation of Random and Stochastic Models for CD8 T Cell Immune Response
Authors: Mehmet Merdan, Zafer Bekiryazici, Tulay Kesemen, Halil Anac
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 2, (JUN 2019), pp:037-048
DOI: -
Viewed: (487) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul